# SDR TC8A00010

- Difficulty date: June 20, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N705A
- Make and model: Boeing 727-21C
- Aircraft serial: 19134
- Aircraft time: 50,466 hours, 53,913 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI, LEFT AFT BOOST PUMP POPPED CB, COULD NOT RESET.  TRANSFERRED TO DMI LIST DMI NR 0090 IAW MEL 28-4 COMPLIED WITH SP 28-1 PAR H, PLACARDS INSTALLED.
